# SDR DALA2021082505023

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,861 hours, 25,308 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 DURING REMOVAL OF #1 ENG MAINTENANCE NOTICED THE TOOLING WOULD NOT SEAT PROPERLY ON THE LH PYLON FWD BLKD, THE INBD AND OTBD SKINS ON THE PYLON EXTEND TO FAR PAST THE EOP. CORRECTIVE ACTION: ACCOMPLISHED TRIM OF I/B & O/B SKINS FWD EDGE ON L/H PYLON, MAINTAINING 2D EDGE MARGIN IAW ERA 581756-14 REV. ORIG. SEC -1. (1918989)
